Need help!!

Results 1 to 14 of 14

Thread: Need help!!

  1. #1
    Registered User


    Join Date
    Jan 2013
    Posts
    123

    Thanks Thanks Given 
    7
    Thanks Thanks Received 
    19
    Thanked in
    13 Posts
    Rep Points
    100414468

    Need help!!

    I just started a test and deca cycle. I'm running test e 500mg and deca 500mg a week. First pin was 4 days ago. I understand that the long esters I'm running takes 3-4 weeks until it starts to take effect. I'm experiencing headaches and I'm not sure why. I know my body pretty well and with that being said I believe it's the gear. I'm confident the gear is gtg. I'm just wondering why theses headaches are occurring. Any insight on this would be greatly appreciated. #Natron

  2. #2
    Member


    Join Date
    Feb 2013
    Posts
    59

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    120304

    Your body has a foreign substance its not familiar with inside of it. Same thing that leads to test flu. It should start to subside after a week of being on or so.

  3. #3
    Registered User


    Join Date
    Jan 2013
    Posts
    123

    Thanks Thanks Given 
    7
    Thanks Thanks Received 
    19
    Thanked in
    13 Posts
    Rep Points
    100414468

    Thanks bro. I ran test and deca together before, but with different dosages and it has been awhile since I have done test and deca together. I've ran an assortment of different cycles and haven't had this happen. What you said makes sense, thanks again bro

  4. #4
    Member


    Join Date
    Feb 2013
    Posts
    59

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    120304

    Quote Originally Posted by Natron430 View Post
    Thanks bro. I ran test and deca together before, but with different dosages and it has been awhile since I have done test and deca together. I've ran an assortment of different cycles and haven't had this happen. What you said makes sense, thanks again bro
    Is it from the same source or different? If you've used that source before then what I mentioned seems less likely.

  5. #5
    Registered User


    Join Date
    Jan 2013
    Posts
    123

    Thanks Thanks Given 
    7
    Thanks Thanks Received 
    19
    Thanked in
    13 Posts
    Rep Points
    100414468

    Different source

  6. #6
    Member


    Join Date
    Feb 2013
    Posts
    59

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    120304

    Quote Originally Posted by Natron430 View Post
    Different source
    Yeah. Probably different oils. I bet that's the issue. Have you had any redness or swelling near the injection site?

  7. #7
    Registered User


    Join Date
    Jan 2013
    Posts
    123

    Thanks Thanks Given 
    7
    Thanks Thanks Received 
    19
    Thanked in
    13 Posts
    Rep Points
    100414468

    Everything's good, no pip, just headaches

  8. #8
    Senior Member


    Join Date
    Jun 2012
    Posts
    3,806

    Thanks Thanks Given 
    110
    Thanks Thanks Received 
    89
    Thanked in
    64 Posts
    Rep Points
    2147483647

    Possible test flu might hit in the next few days. Just keep an eye out and check BP.

  9. #9
    Senior Member
    babablacksheep's Avatar


    Join Date
    Jan 2013
    Posts
    279

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    664038417

    listn to nocode check your BP dude

    Quote Originally Posted by Nocode8511 View Post
    Possible test flu might hit in the next few days. Just keep an eye out and check BP.

  10. #10
    Registered User


    Join Date
    Jan 2013
    Posts
    123

    Thanks Thanks Given 
    7
    Thanks Thanks Received 
    19
    Thanked in
    13 Posts
    Rep Points
    100414468

    Will do thanks

  11. #11
    Senior Member


    Join Date
    Jul 2012
    Posts
    729

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    466561107

    Quote Originally Posted by Nocode8511 View Post
    Possible test flu might hit in the next few days. Just keep an eye out and check BP.
    This plus lots of water

  12. #12
    Juggernaut


    Join Date
    Nov 2012
    Location
    At the gym
    Posts
    211

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    529505453

    It sounds like a bp issue to me. Get on some bp support supps ASAP. Also an aspirin a day helps a lot.

  13. #13
    Senior Member
    heathalot's Avatar


    Join Date
    Dec 2012
    Location
    Louisiana
    Posts
    522

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    2147483647

    Quote Originally Posted by joeblow12345 View Post
    It sounds like a bp issue to me. Get on some bp support supps ASAP. Also an aspirin a day helps a lot.
    What are these BP support supps?

  14. #14
    Senior Member


    Join Date
    Jul 2012
    Posts
    729

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    466561107

    Quote Originally Posted by heathalot View Post
    What are these BP support supps?
    Hawthorne berry extract helped me along with some COQ10

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Copyright© 2012-2021 Anabolic Steroid Discussion Forums